# SDR 9521389852

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Takeoff Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AS POWER LEVERS WERE ADVANCED FOR TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPAIRED CHAFED WIRE TO WARNING SYSTEM.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
